Exciting news!! I am on my third night of Lupron injections...and tonight is also my last birth control pill! With my last journey, I had the most HORRIBLE side effect (daily migraines with vomiting) from the Lupron - so I'm praying this time Lupron decides to play nice...but I'm not holding my breath!! I don't mind the insomnia, hot flashes, random crying spells, etc - it's just the migraines that are hard to manage (especially because you can only take Tylenol while on the IVF meds)
But, I'm SO excited and SO ready to help Thaddeus and Kristin get their baby/babies safely here...that I don't mind suffering through a few weeks of migraines. I know God has His hand firmly resting on me, and He won't give me more than I can handle.
OK...so it's official - please start praying for my husband. He's the poor guy that has to live with me during all of these hormonal times. He truly is the wonderful man behind this soon-to-be pregnant belly!! And, while you are at it...pray for my kids, family and friends too... :)